# SDR AALA201708219046

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug MD 83
- Aircraft serial: 53253
- Aircraft time: 79,392 hours, 35,852 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, WITH AUTO BRAKE SELECTED AND ARMED, THERE WAS A SHARP JOLT AND THE AUTO BRAKES DISENGAGED.  AUTO BRAKE FAIL LIGHT ILLUMINATED.  TROUBLESHOT AUTOMATIC BRAKE SYSTEM IAW AMM 32-44-00-101 WITH NO FAULTS FOUND.  OPERATIONAL CHECKED GOOD.
